Rocky Mountain Journal of Mathematics

A disfocality function for a nonlinear ordinary differential equation

Allan C. Peterson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 741-752.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128117

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-741

Mathematical Reviews number (MathSciNet)
MR683866

Zentralblatt MATH identifier
0507.34021

Citation

Peterson, Allan C. A disfocality function for a nonlinear ordinary differential equation. Rocky Mountain J. Math. 12 (1982), no. 4, 741--752. doi:10.1216/RMJ-1982-12-4-741. https://projecteuclid.org/euclid.rmjm/1250128117


Export citation